MathSciNet Relay Station
MathSciNet bibliographic data
MR417394 30A08 (33A70)
Howard, F. T. Roots of the Euler polynomials. Pacific J. Math. 64 (1976), no. 1, 181–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement